What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 11, 10:50 PM CST, 10 minutes earlier.
Area forecast discussion, Jun 11, 10:50 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1150 PM CDT Mon Jun 11 2018
.UPDATE...
Issued at 1150 PM CDT Mon Jun 11 2018
Updated aviation section for 06z TAF package issuance.
&&
.SHORT TERM...(Tonight through Wednesday night)
Issued at 300 PM CDT Mon Jun 11 2018
Looks like another day or so of unsettled conditions over the
quad state region. Mid/upper low pressure over IN today is trapped
beneath an upper level ridge over the Great Lakes region, and
will not move much until that ridge can break down later Tuesday
as stronger H50 flow cuts east toward the upper MS River Valley.
This should bring a weak weak surface front toward the region
Tuesday, and will likely spark at least scattered convection
within the somewhat difluent flow pattern aloft. Should have no
problem generating afternoon SBCAPES into the 2000-3000 J/KG with
temps up near 90 and dew points near 70. However, the flow aloft
once again will be very weak, with only 20 kt midday nwlys at H50.
Thus, the organizational support will be minimized outside of
pre-frontal outflow interactions from decaying cells.
A large upper-level ridge extending from the southern Rockies into
the southern Plains will begin to bulge eastward into the
lower/mid MS River Valley as we head into the mid week time frame.
This should serve to limit the overall coverage of daytime
convection over much of the western 2/3 of the forecast area, and
keep things unseasonably hot and humid. Will still need to
monitor our east area though for more scattered storms on the
eastern periphery of the upper ridge.
.LONG TERM...(Thursday through Monday)
Issued at 305 PM CDT Mon Jun 11 2018
Thursday, and esp beyond into next weekend, the overall medium
range guidance builds the middle/upper level ridge eastward into
the WFO PAH forecast area, capping a majority of the convection,
less the isolated heat-breaking thunderstorm that cannot be ruled
out during the peak heating of the day.
With the heat and humidity and the slow building of the ridge
eastward into the area, heat index values will be on the rise in
both time and space across the WFO PAH forecast area. Heat index
values could rise into the 100-105 degree range, especially as we
get into next weekend. Hence, this area may may need to be
monitored for heat related statements/advisories, outside of any
thunderstorm activity.
&&
.AVIATION...
Issued at 1150 PM CDT Mon Jun 11 2018
A frontal boundary sits near KEVV/KOWB, making it difficult to
pinpoint timing for best chances for shra/tsra at all sites. Kept
SHRA at KEVV/KOWB through 08z, then TSRA chances will increase at
both sites after 13z. Isolated TSRA possible at KPAH overnight,
but best chances for TSRA at KCGI/KPAH will be after 17z with
daytime heating. All sites should be VFR away from convection,
with MVFR cigs and vsbys in/near storms. Winds will be light
southwest overnight, increasing to 5 to 10 kts after 13z.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
SHORT TERM...GM
LONG TERM...GM
AVIATION...RST
Hazardous weather outlook, Jun 11, 2:25 PM CST, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
325 PM CDT Mon Jun 11 2018
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-122030-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
325 PM CDT Mon Jun 11 2018
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...This Afternoon and Tonight
There is a chance of thunderstorms, mainly in southwest Indiana,
southeast Illinois, and the Pennyrile region of western Kentucky.
A few strong storms with gusty winds and small hail will be
possible.
There is also a slight risk of excessive rainfall in parts of the
Evansville tri-state region, where heavy rain soaked the ground
Sunday evening. Additional heavy rainfall could result in isolated
flooding problems.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A chance of thunderstorms is forecast Tuesday areawide, and
Wednesday mainly from the Wabash River Valley and southwest
Indiana southward into portions of western Kentucky. Locally
heavy rain and lightning will be the primary hazards, but locally
damaging wind gusts cannot be ruled out.
Heat index values may reach above 100 degrees each afternoon,
especially going from Friday through next weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
In the hours before
Special weather statement, Jun 11, 5:13 PM CST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Paducah KY
613 PM CDT MON JUN 11 2018
ILZ076-077-112345-
Edwards IL-Wayne IL-
613 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAYNE AND NORTHERN
EDWARDS COUNTIES UNTIL 645 PM CDT...
At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of West Salem, or 8 miles northwest of Albion, moving east
at 5 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bone Gap and Mount Erie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3860 8815 3857 8815 3857 8805 3840 8797
3837 8817 3851 8829 3860 8833
TIME...MOT...LOC 2313Z 253DEG 6KT 3849 8815
DRSSpecial weather statement, Jun 11, 7:20 PM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Paducah KY
820 PM CDT MON JUN 11 2018
ILZ075-076-120200-
Jefferson IL-Wayne IL-
820 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE AND JEFFERSON COUNTIES
UNTIL 900 PM CDT...
At 819 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Xenia to Wamac. Movement was southeast at 30
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Mount Vernon, Fairfield, Mount Vernon In Jefferson County, Wayne
City, Woodlawn, Bluford, Cisne, Dix, Bonnie, Jeffersonville, Sims,
Mount Erie, Keenes and Johnsonville.
LAT...LON 3860 8826 3859 8823 3847 8817 3817 8894
3839 8915 3847 8914 3847 8870 3861 8869
TIME...MOT...LOC 0119Z 315DEG 27KT 3866 8864 3850 8913
DRSSpecial weather statement, Jun 11, 7:47 PM CST, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
847 PM CDT MON JUN 11 2018
ILZ076-077-082-083-120230-
White IL-Edwards IL-Hamilton IL-Wayne IL-
847 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...WAYNE...
EDWARDS AND NORTHEASTERN HAMILTON COUNTIES UNTIL 930 PM CDT...
At 846 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flora to 6 miles south of Cisne to near
Wayne City. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Fairfield, Albion, Wayne City, West Salem, Cisne, Jeffersonville,
Sims, Bone Gap, Mill Shoals, Browns, Springerton, Mount Erie, Golden
Gate and Burnt Prairie.
LAT...LON 3860 8815 3857 8815 3857 8796 3854 8795
3841 8796 3840 8798 3839 8797 3839 8798
3837 8797 3830 8798 3810 8816 3827 8869
3843 8853 3860 8851
TIME...MOT...LOC 0146Z 287DEG 34KT 3860 8846 3842 8848 3832 8859
DRSSpecial weather statement, Jun 11, 8:29 PM CST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Paducah KY
929 PM CDT MON JUN 11 2018
ILZ077-078-083-INZ081-085-120315-
White IL-Edwards IL-Wabash IL-Posey IN-Gibson IN-
929 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE...WABASH...
EASTERN EDWARDS...GIBSON AND NORTHEASTERN POSEY COUNTIES UNTIL 1015
PM CDT...
At 929 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Salem to near Albion to near
Crossville. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Princeton, Mount Carmel, Fort Branch, Princeton In Gibson County,
Grayville, Lancaster, Haubstadt, Owensville, West Salem, Patoka,
Cynthiana, Allendale, Francisco, Bellmont, Hazleton, Bone Gap,
Keensburg, Griffin and Browns.
LAT...LON 3851 8765 3847 8775 3842 8774 3846 8766
3846 8765 3845 8765 3845 8760 3850 8758
3849 8754 3852 8754 3849 8750 3852 8747
3843 8741 3838 8741 3838 8737 3816 8749
3821 8811 3836 8802 3857 8802 3857 8765
TIME...MOT...LOC 0229Z 265DEG 37KT 3857 8798 3837 8797 3822 8806
DRSSpecial weather statement, Jun 11, 9:08 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
1008 PM CDT MON JUN 11 2018
INZ085>088-KYZ018-120400-
Posey IN-Warrick IN-Vanderburgh IN-Spencer IN-Henderson KY-
1008 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...WEST CENTRAL SPENCER...
VANDERBURGH...EAST CENTRAL POSEY AND EASTERN HENDERSON COUNTIES UNTIL
1100 PM CDT...
At 1008 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haubstadt to near Mount Vernon. Movement
was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Evansville, Henderson, Boonville, Newburgh, Chandler, Melody Hill,
Darmstadt, Blairsville, Kasson and Tennyson.
LAT...LON 3788 8727 3790 8730 3785 8731 3771 8750
3799 8792 3817 8762 3810 8698
TIME...MOT...LOC 0308Z 281DEG 38KT 3817 8761 3799 8784
DRS